# SDR SWIA2021071459517

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 23R HAS CORROSION FROM FS333.00 TO FS349.00     (C-CHECK RO 7/10/2021)    UPON FURTHER INVESTIGATION FOUND DAMAGE TO BE ON STRGR 22R. REMOVED AND REPLACED STRINGER 22R FROM FS 333.00 TO FS 349.00 IAW CRJ 700 SRM 51-42-06-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
